Volume 18, Number 5
Previous Issue Next Issue

Zhen Dong Luo

J. Comp. Math., 18 (2000), pp. 449-456

Preview Full PDF 225 1917 Abstract

Zheng Da Huang

J. Comp. Math., 18 (2000), pp. 457-466

Preview Full PDF 221 1960 Abstract

Hua Zhong Tang & Hua Mu Wu

J. Comp. Math., 18 (2000), pp. 467-480

Preview Full PDF 227 1973 Abstract

Zheng Kuang & Ming Gen Cui

J. Comp. Math., 18 (2000), pp. 481-486

Preview Full PDF 231 1967 Abstract

Han Lin Chen & Si Long Peng

J. Comp. Math., 18 (2000), pp. 487-512

Preview Full PDF 219 1968 Abstract

Yan Gao

J. Comp. Math., 18 (2000), pp. 513-520

Preview Full PDF 224 1938 Abstract

Lan Chieh Huang

J. Comp. Math., 18 (2000), pp. 521-540

Preview Full PDF 226 2035 Abstract

Qi Ding Zhu

J. Comp. Math., 18 (2000), pp. 541-550

Preview Full PDF 227 1959 Abstract

Zhong Ci Shi & Xue Jun Xu

J. Comp. Math., 18 (2000), pp. 551-560

Preview Full PDF 228 2007 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard